Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 10 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

2
Weighted subspaces of Hardy spaces

Kim, Hong Ohresearcher, CAN. JOUR. MATH., v.40, no.5, pp.1074 - 1083, 1988-01

3
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

4
On the dual space of a weighted Bergman space on the unit ball of $C^n$

Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.11, no.3, pp.457 - 464, 1988-01

5
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

6
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

7
Composition with a non-homogeneous bounded holomorphic function on the ball

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.41, no.0, pp.870 - 881, 1989-01

8
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

9
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

10
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

rss_1.0 rss_2.0 atom_1.0